McKesson Brand

sunmark® Fexofenadine Allergy Relief ; Box of 15

$16.20

Allergy Relief sunmark® 180 mg Strength Tablet 15 per Box

FEXOFENADINE, TAB SM 180MG (15/BX)

    • 180 mg of fexofenadine HCl per tablet
    • Compare to the active ingredient in Allegra® Allergy 24 Hour tablets
    • Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat
    • 24-hour nondrowsy relief
    • Allegra is a registered trademark of Chattem

SKU: 1149630_BX
Manufacturer Name: McKesson Brand
Manufacturer Number: 70677007401
Item UOM: BX
QTY Per Sell: 15
Retail Description: sunmark® Fexofenadine Allergy Relief
Application: Allergy Relief
Brand or Series: sunmark®
Shipping Width: 1.25
Shipping Height: 3.37
Shipping Depth: 4.5
Dimension UOM: IC
Shipping Weight: 0.01
Weight UOM: LB
Active Ingredients: Fexofenadine HCl
Container Type: Box
Dosage Form: Tablet
Strength: 180 mg Strength
Volume: 15 per Box
View More

Related Products

Customer Reviews